MathSciNet Relay Station
MathSciNet bibliographic data
MR1504879 Contributed Item
Vleck, E. B. van; On limits to the absolute values of the roots of a polynomial. Bull. Soc. Math. France 53 (1925), 105–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement